# SDR SWAA2014081230802

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 27,326 hours, 13,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 312 TO 328 LBL 47.  R & R INTERCOSTAL IAW DWG & SRM.
